RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 5, страницы 576–585 (Mi rcd183)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Special Solutions of a High-order Equation for Waves in a Liquid with Gas Bubbles

Nikolay A. Kudryashov, Dmitry I. Sinelshchikov

National Research Nuclear University MEPhI (Moscow Engineering Physics Institute), Kashirskoe Shosse 31, 115409 Moscow, Russia

Аннотация: A fifth-order nonlinear partial differential equation for the description of nonlinear waves in a liquid with gas bubbles is considered. Special solutions of this equation are studied. Some elliptic and simple periodic traveling wave solutions are constructed. Connection of selfsimilar solutions with Painlevé transcendents and their high-order analogs is discussed.

Ключевые слова: waves in a liquid with gas bubbles, evolution equations, exact solutions, meromorphic solutions, fifth-order KdV equation, Kaup–Kupershmidt equation

Финансовая поддержка Номер гранта
Russian Science Foundation 14-11-00258
This research was supported by the Russian Science Foundation, project No. 14-11-00258.


DOI: https://doi.org/10.1134/S1560354714050050

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35Q35, 35Q53, 34M05
Поступила в редакцию: 07.07.2014
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, Dmitry I. Sinelshchikov, “Special Solutions of a High-order Equation for Waves in a Liquid with Gas Bubbles”, Regul. Chaotic Dyn., 19:5 (2014), 576–585

Цитирование в формате AMSBIB
\RBibitem{KudSin14}
\by Nikolay~A.~Kudryashov, Dmitry~I.~Sinelshchikov
\paper Special Solutions of a High-order Equation for Waves in a Liquid with Gas Bubbles
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 5
\pages 576--585
\mathnet{http://mi.mathnet.ru/rcd183}
\crossref{https://doi.org/10.1134/S1560354714050050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3266828}
\zmath{https://zbmath.org/?q=an:1307.35229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343081300005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd183
  • http://mi.mathnet.ru/rus/rcd/v19/i5/p576

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Nikolay A. Kudryashov, “Analytical Solutions of the Lorenz System”, Regul. Chaotic Dyn., 20:2 (2015), 123–133  mathnet  crossref  mathscinet  zmath  adsnasa
  • Просмотров:
    Эта страница:35
    Литература:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018